# SDR DALA2018051743347

- Difficulty date: May 13, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER GATE HAD SEVERAL AREAS CHAFED. REMOVED AND REPLACED THE DOOR GATE IAW AMM 52-11-38-004-001, AND AMM 52-11-38-404-009.
